# SDR QMLA2012100712165

- Difficulty date: October 7, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N911ED
- Make and model: Bell 429
- Aircraft serial: 57006
- Aircraft time: 1,515 hours, 4,725 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 430340001105
- Condition: Contaminated
- Location: Main Rotor
- Part time: 1,515 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAST CHIP LIGHT ILLUMINATED IN FLIGHT. INSPECTED ALL MAIN ROTOR GEARBOX CHIP PLUGS, FOUND ONE WHISKER-LIKE PARTICAL ON MAST CHIP PLUG, CLEANED MAST CHIP PLUG & APPROVED FOR RETURN TO SERVICE IAW MM 63.
